Skip to Content

What happens if I take the second next choice pill before the first one?

Responses (1)

suzanne66 20 Mar 2012

You should take your Next Choice pill as to close to 12 hours apart as possible.
If you do not take Next Choice as directed you possibly risk reducing its effectiveness and risk experiencing side effects such as nausea and vomiting.

Karina1986 20 Mar 2012

Hi Jenn, can you tell me if you had any heavy bleeding after taking the pills in the wrong order? I did the same thing and I'm worried because I'm having cramps and heavy bleeding.

Thanks,

Karina.

Sarah_May 9 Apr 2012

I also took the pills out of order. Does this make them still effective?

jenn1006 9 Apr 2012

Yes I did have heavy bleeding after taking the pills and I had just had my period a week before that so I had my period twice in one month and after I took the pills it was the worst period I've had but I'm sure its normal ive done some research and also talked to the pharmacist and she said that it was ok and it doesn't matter what order you take the pills

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions